# SDR C1HA200681003

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Chafed
- Location: Lt Mlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O STL, UPON GEAR RETRACTION LEFT MAIN GEAR DOOR LIGHT STAYED ILLUMINATED.  LEFT MAIN GEAR LIGHT WOULD GO OUT INITIALLY THEN COME BACK ON.  CLIMBED TO 8000 FT, DUMPED APPROX 17,900 LBS FUEL.  RAN CHECK LIST IN ACCORDANCE WITH COM AND RETURNED TO STL, NORMAL LANDING.  JACKED A/C, SWUNG GEAR SVERAL TIMES, INSP LANDING GEAR FOR EVIDENCE OF DAMAGE, FOUND LT MAIN DOOR ACTUATOR BRACKET RUBBING ON DOOR ROD.  INSTALL SHIM PER MM 32-12-01, N/R 1 ALSO FOUND HISTORY OF LANDING GEAR ACCESSORY UNIT FOR LT GEAR DOOR LIGHT PROBLEMS.  INSTALLED NEW UNIT PER MM 32-09-121.  CYCLED LANDING GEAR SEVERAL TIMES PER MM 32-32-00, ALL LIGHTS WORK OK.
